Home » Members » Xin Xu

Xin Xu



Email: xx@ouc.edu.cn

Address : No.238 Songling Road, Laoshan District, Qingdao, Shandong, China


  1. Department of Mathematics, Shanghai Jiao Tong University, Shanghai
    Ph.D., September 2010 - June 2016
  2. Department of Mathematics, Qufu Normal University, Qufu
    B.S., September 2006 - July 2010


  1. Post-doctor, School of Mathematical Sciences, Tel Aviv University, September 2018 - August 2019
  2. Post-doctor, Institute of Applied Physics and Computational Mathematics, July 2016 - July 2018


  1. Partial differential equations
  2. Fluid mechanics


  1. Jiang Song, Qiangchang Ju, and Xin Xu. Small Alfvén number limit for incompressible magneto-hydrodynamics in a domain with boundaries. Science China Mathematics: 1-20.
  2. Qiangchang Ju, Steven Schochet and Xin Xu, Singular limits of the equations of compressible ideal magneto-hydrodynamics in a domain with boundaries, Asymptotic Analysis 113 (2019) 137–165
  3. Xin Xu, Uniform Regularity for the Incompressible Navier-Stokes System with Variable Density and Navier Boundary Conditions, Quart. Appl. Math. 77 (2019), no. 3, 553–578.
  4. Qiangchang Ju and Xin Xu, Small Alfven number limit of the plane magnetohydrodynamic flows, Applied Mathematics Letters, 86 (2018) 77-82.
  5. Qiangchang Ju and Xin Xu, Quasi-neutral and zero-viscosity limits of Navier-Stokes-Poisson equations in the half-space, J. Differential Equations 264 (2018) 867-896.
  6. Guowei Liu and Xin Xu, The limit behavior of relaxation time for full compressible magnetohydrodynamic flows with Cattaneo’s law, Dynamics of PDE, Vol.14, No.4, 359-373, 2017.
  7. Xin Xu, On the large time behavior of the electromagnetic fluid system in R^3, Nonlinear Analysis: Real World Applications 33 (2017) 83-99.
  8. Weike Wang and Xin Xu, Global existence and decay of solution for the nonisentropic Euler-Maxwell system with a nonconstant background density, Zeitschrift für Angewandte Mathematik und Physik (2016) 67:55.
  9. Weike Wang and Xin Xu, The decay rate of solution for the bipolar Navier-Stokes-Poisson system. Jounral of Mathematical Physics. 55, 091502 (2014).